Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Identities involving products of number-theoretic functions


Author: R. G. Buschman
Journal: Proc. Amer. Math. Soc. 25 (1970), 307-309
MSC: Primary 10.43
DOI: https://doi.org/10.1090/S0002-9939-1970-0262190-4
MathSciNet review: 0262190
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: General number-theoretic identities which involve various multiplications are given. The Tatuzawa-Iseki identity which occurs in certain elementary proofs of the Prime Number Theorem is included as a special case.


References [Enhancements On Off] (What's this?)

  • [1] E. D. Cashwell and C. J. Everett, The ring of number-theoretic functions, Pacific J. Math. 9 (1959), 975-985. MR 21 #7226. MR 0108510 (21:7226)
  • [2] T. Tatuzawa and K. Iseki, On Selberg's elementary proof of the prime-number theorem, Proc. Japan. Acad. 27 (1951), 340-342. MR 13, 725. MR 0046382 (13:725f)
  • [3] A. S. Amitsur, Some results on arithmetic functions, J. Math. Soc. Japan 11 (1959), 275-290. MR 26 #67. MR 0142498 (26:67)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0262190-4
Keywords: Tatuzawa-Iseki identity, rearrangement of sums, arithmetical functions, number-theoretic identity
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society